Stability of shock waves in relativistic radiation hydrodynamics
Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 2, p. 145-180
@article{AIHPA_1997__67_2_145_0,
     author = {Blokhin, A. M. and Romano, Vittorio and Trakhinin, Yu. L.},
     title = {Stability of shock waves in relativistic radiation hydrodynamics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {67},
     number = {2},
     year = {1997},
     pages = {145-180},
     zbl = {0884.76100},
     mrnumber = {1472566},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1997__67_2_145_0}
}
Blokhin, A. M.; Romano, V.; Trakhinin, Yu. L. Stability of shock waves in relativistic radiation hydrodynamics. Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 2, pp. 145-180. http://www.numdam.org/item/AIHPA_1997__67_2_145_0/

[1] S.R. De Groot, W.A. Van Leeuwen and Ch.G. Van Weert, Relativistic Kinetic Theory, North-Holland, 1980. | MR 635279

[2] D. Mihalas and B.W. Mihalas, Foundation of Radiation Hydrodynamics, Oxford University Press, 1984. | MR 781346 | Zbl 0651.76005

[3] A.M. Anile, S. Pennisi and M. Sammartino, A thermodynamical approach to Eddington factors, J. Math. Phys., Vol. 32, 1991, pp. 544-550. | MR 1088383 | Zbl 0850.76881

[4] A.M. Anile, S. Pennisi and M. Sammartino, Covariant radiation hydrodynamics, Ann. Inst. H. Poin., Vol. 56, 1992, pp. 49-74. | Numdam | MR 1149868 | Zbl 0800.76027

[5] C.D. Levermore, Relating Eddington factors to flux-limiters, J.Q.S.R.T, Vol. 31, 1984, pp. 149-160.

[6] I. Múller and T. Ruggeri, Extended Thermodynamics, Springer, Berlin, 1993. | MR 1269783 | Zbl 0801.35141

[7] D. Jou, J. Casas-Vázquez and G. Lebon, Extended Irreversible Thermodynamics, Springer, Berlin, 1993. | MR 1271780 | Zbl 0785.73002

[8] A.M. Anile and V. Romano, Covariant flux-limited diffusion theories, Astrophys. J., Vol. 386, 1992, pp. 325-329.

[9] A. Bonanno and V. Romano, Covariant flux-limited diffusion theory for an anisotropic source term, Astrophys. J., Vol. 404, 1993, pp. 264-267.

[10] A. Jeffrey, Quasilinear Hyperbolic Systems and Waves, Pitman, New York, 1976. | MR 417585 | Zbl 0322.35060

[11] L.D. Landau and E.M. Lifshitz, Fluid Mechanics, Pergamon Press, London, 1959. | MR 108121

[12] A.M. Anile, Relativistic Fluids and Magneto-Fluids, Cambridge University Press, Cambridge, 1989. | Zbl 0701.76003

[13] A.M. Blokhin, Energy integrals and their applications to gas dynamics problems, Nauka, Novosibirsk, 1986.

[14] A.M. Blokhin, Strong Discontinuities in Magnetohydrodynamics, Nova Science Publishers, New York, 1993. | MR 1406089 | Zbl 0920.76001

[15] A.M. Blokhin and E.V. Mishchenko, Investigation on shock waves stability in relativistic gas dynamics, Le Matematiche, Vol. 48, 1993, pp. 53-75. | MR 1283749 | Zbl 0803.76099

[16] M. Gehmeyr and D. Mihalas, Adaptive grid radiation hydrodynamics with TITAN. Physica D, Vol. 77, 1994, pp. 320-341.

[17] S.K. Thorne, Relativistic radiative transfer: moment formalism, Mon. Not. R.A.S.. Vol. 194. 1981. pp. 439-473. | MR 602108 | Zbl 0453.76108

[18] M.A. Schweizer, Relativistic radiative hydrodynamics, Ann. Phys., Vol. 183. 1982. pp. 80-121. | MR 952874 | Zbl 0633.76130

[19] K.O. Friedrichs and P.D. Lax, System of conservation equations with a convex extension. Proceedings of the National Academy of Science, U.S.A, Vol. 68, 1971, pp. 1686-8. | MR 285799 | Zbl 0229.35061

[20] K.O. Friedrichs, Symmetric hyperbolic linear differential equations, Commun. Pure and Appl. Mathem., Vol. 31, 1974, pp. 123-131.

[21] G. Boillat, Sur 1'existence et la recherche d'équations de conservation supplémentaires poor les systemes hyperbolique, Comptes Rendues de l'Academie des Sciences. Vol. 278A, 1974, pp. 909-912. | MR 342870 | Zbl 0279.35058

[22] T. Ruggeri and A. Strumia, Main field and convex covariant density for quasilinear hyperbolic systems, Ann. Inst. H. Poincaré, Vol. 34, 1981, pp. 65-84. | Numdam | MR 605357 | Zbl 0473.76126

[23] A.M. Blokhin, Symmetrization of continuum mechanics equations, Sib. J. Diff. Eq., Vol. 2, 1993, pp. 3-47.

[24] S. Pennisi and M. Trovato, On the irriducibility of professor G, F, Smith's representation for isotropic functions, Int. J. Engng. Sci., Vol. 25, 1987, pp. 1059-1065. | MR 908572 | Zbl 0614.73002

[25] G. Alí and V. Romano, Jump conditions for a radiating relativistic gas, J. Math. Phys., Vol. 35, 1994, pp. 2878-2901. | MR 1275478 | Zbl 0809.76097

[26] A. Jeffrey and T. Taniuti, Nonlinear wave propagation, Wiley, New York, 1974.

[27] R. Courant and D. Hilbert, Methods of Mathematical Physics, Interscience Publishers, New York 1962, chapter VI.

[28] O.A. Ladyzhenskaya, Mathematical problems of viscous noncompressible fluid, Nauka, Moscow, 1970.

[29] V.P. Mikhailov, Partial differential equations, Nauka, Moscow, 1976. | MR 701394

[30] H.-O. Kreiss, Initial boundary value problems for hyperbolic systems, Commun. Pure and Appl. Math., Vol. 23, 1970, pp. 277-298. | MR 437941 | Zbl 0193.06902

[31] Y.B. Zel'Dovic and Y.P. Raizer, Physics of Shock Waves and High-Temperature Hydrodynamics Phenomena, Academic Press, New York, 1967.